T Kathiravan ; Dipramit Majumdar ; Usha Sangale - Infinite families of congruences modulo 2 for (,k)-regular partitions

hrj:13034 - Hardy-Ramanujan Journal, February 15, 2024, Volume 46 - 2023 - https://doi.org/10.46298/hrj.2024.13034
Infinite families of congruences modulo 2 for (,k)-regular partitionsArticle

Authors: T Kathiravan 1; Usha Sangale 2; Dipramit Majumdar 1

Let b,k(n) denote the number of (,k)-regular partition of n. Recently, some congruences modulo 2 for (3,8),(4,7)-regular partition and modulo 8, modulo 9 and modulo 12 for (4,9)-regular partition has been studied. In this paper, we use theta function identities and Newman results to prove some infinite families of congruences modulo 2 for (2,7), (5,8), (4,11)-regular partition and modulo 4 for (4,5)-regular partition.


Volume: Volume 46 - 2023
Published on: February 15, 2024
Accepted on: February 15, 2024
Submitted on: February 9, 2024
Keywords: Partition function,Regular-partition,Ramanujan congruences,11P83, 05A17,[MATH]Mathematics [math]

Classifications

Consultation statistics

This page has been seen 761 times.
This article's PDF has been downloaded 373 times.